Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-1 of 1 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Primitive and totally primitive Fricke families with applications (II)

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.432 - 446, 2019-04

Discover

Type

Open Access

Author

rss_1.0 rss_2.0 atom_1.0